Title: Multiple little q-Jacobi polynomials
Authors: Postelmans, K ×
Van Assche, Walter #
Issue Date: 2005
Publisher: Elsevier science bv
Series Title: Journal of computational and applied mathematics vol:178 issue:1-2 pages:361-375
Abstract: We introduce two kinds of multiple little q-Jacobi polynomials p (n) over right arrow with multi-index (n) over right arrow = (n(1), n(2),..., n(r)) and degree vertical bar(n) over right arrow vertical bar = n(1) + n(20) + - - - + n(r) by imposing orthogonality conditions with respect to r discrete little q-Jacobi measures on the exponential lattice [q(k), k = 0, 1, 2, 3.... 1, where 0 < q < 1. We show that these multiple little q-Jacobi polynomials have useful q-difference properties, such as a Rodrigues formula (consisting of a product of r difference operators). Some properties of the zeros of these polynomials and some asymptotic properties will be given as well. (c) 2004 Elsevier B.V. All rights reserved.
ISSN: 0377-0427
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science